# SDR GTIA040529

- Difficulty date: May 20, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN RT IB SEAT TRACK LT CORRODED AND WORN STA 200-1309.  MATERIAL FOUND OUT OF LIMITS FROM STA 200 TO 267.  REMOVED RT, IB SEAT TRACK.  FABRICATED NEW SECTION SEAT TRACK.  INSTALLED SEAT TRACK.
